Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sustiva-Truvada, no major side effects
Jul 14, 2005

Hi, I started my first therapy 3 weeks ago, my values were: CD4 240, VL 55.000, I was tested positive three years ago. Before starting with the meds, I read here a little about their side effects and I got quite scared about those of Sustiva. I don't have a real question, but I thought that you could like to publish my little note as an encouragement for those who are about to start a therapy and by reading the FAQ here start thinking that it is going to be a real nightmare. Well, I take my pills (two) at 11 pm. The first morning after I have started, I felt massively hangover (Sustiva!) but the night was absolutely quiet and I managed to go to work and have a relatively normal day at the office. For a few days I felt drousy in the morning, but after one week even this feeling has desappeared. No nightmares, no allucinations, no vivid dreams. No stomach or diarrea problems. Ok, if I have some drinks after taking the pills, I start feeling a bit strange, but I think this is really a marginal thing, considering that last week I had my first blood check and the VL has dropped to 200 (from 55k) in less then two weeks! Bon courage to everybody!

Response from Dr. Henry

Thanks for sharing your positive story. After answering many difficult questions I was encouraged myself to be reminded that many patients do well on the increasing number of simple effective regimens that are available. KH



Previous
fat deposit from hiv med's
Next
Holistic Treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement